# SDR SWIA200414318

- Difficulty date: December 21, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 14,942 hours, 22,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 6 EXIT PLACARD FELL OFF.  INSTALLED NEW EMERGENCY LIGHT FIXTURE.  OPERATIONAL CHECK GOOD.
